# SDR QXEA200400120

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 202 hours, 201 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - FLIGHT 2438 - AIRCRAFT FAILED TO PRESSURIZE ON CLIMBOUT AND THE CREW RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE SYSTEM ON MEL. MAINTENANCE REPLACED THE SEAL ON THE AFT PASSENGER DOOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
